Medicine Increase...Blood Pressure increase...Normal???
Hi all! I have been taking .75mcg of Levoxyl and 3/4 of a grain of Armour. Just had my blood tested and my TSH was 6.03 (range .30 to 5.0) T4 was 1.02 (range .70-1.48) and T3 was 3.3 (range 2.3-4.2) went to see the Doctor yesterday who said to up the Levoxyl to .100mcg and leave the Armour dose alone. I see where he's coming from since all other numbers beside TSH are in check.
So today, I took my medicine as he just prescribed and I feel terrible. My blood pressure is up, have a headache and just plain fatigued. Is this normal with an increase? Would you recommend splitting the new increase in half for a few days to adjust my body? Do you think a .25mcg is too large of an increase to lower my TSH? Agh...I had been feeling pretty good actually. I hate when a dose change is in order. Just looking for some folks out there with some recommendations. I know I can call the doctor but if this is a normal response for a few weeks then I'll just go with it for a bit.
Thanks for your advise in advance! This board is a lifesaver!
|All times are GMT -7. The time now is 06:41 AM.|